# SDR RAAA98B2030

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER CARD B146001, FOUND BS 950 BULKHEAD UPPER CHORD TOOL DAMAGED AT RBL 42.  REPAIRED PER SRM 51-40-3, M-54 NR 208.
